# SDR AALA20160621003

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 67,341 hours, 10,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CABIN FLOORBEAM AT FUSELAGE STA 325 IS WORN AROUND FLOOR PANEL HOLES BETWEEN LBL 48 AND LBL 27.  REPAIRED FLOORBEAM IAW SRM 53-00-51-2R-1.
